Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 37, NWS Houston/Galveston, TX

October 31, 2015Brazoria County, Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Oct 31, 2015, 4:45 AM CDT for Brazoria County, Galveston County, Texas. It was in force for 30 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2015, 4:45 AM CDT (09:45 UTC)
Expired
Oct 31, 2015, 5:15 AM CDT
In force
30 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brazoria County, TX, Galveston County, TX

The radar

The Houston radar (KHGX), 35 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 4:58 AM CDTTSTM WND DMG1 Sse Alvin, TXTREE LIMBS DOWN AND 50 TO 60 MPH WINDS ON THE SOUTHEAST SIDE OF ALVIN. POSSIBLE TORNADO.
Oct 31, 4:58 AM CDTTSTM WND DMG3 Nnw Alvin, TXAPPROXIMATELY 25 TRAILER HOMES DAMAGED. ONE TRAILER HOME WAS OVERTURNED WHERE TWO PEOPLE WERE INJURED. POSSIBLE TORNADO.
Oct 31, 4:58 AM CDTTORNADO3 Nnw Alvin, TXAPPROXIMATELY 25 TRAILER HOMES DAMAGED. ONE TRAILER HOME WAS OVERTURNED WHERE TWO PEOPLE WERE INJURED. PRELIMINARY SURVEY BY NATIONAL WEATHER SERVICE CONFIRMS IT WAS AN EF0 TORNADO TOUCHDOWN.
Oct 31, 5:17 AM CDTTORNADOAngleton, TAN EF0 TORNADO WITH A PATH LENGTH OF JUST UNDER A MILE AND A PATH WIDTH OF 40 YARDS BEGAN AT INDIAN PAINTBRUSH DRIVE AND ENDED AT THE BRAZOS MALL IN LAKE JACKSON. THE TORNADO TRACKED FROM A RESIDENTIAL NEIGHBORHOOD SOUTHWEST OF THE MALL AND KNOCKED DOWN FENCES
Oct 31, 5:19 AM CDTTORNADO1 S Liverpool, TXAN EF-0 TORNADO TOUCHED DOWN IN A FIELD SOUTH OF TOWN AND DAMAGED A CATTLE HANDLING AREA... AND THEN TRACKED INTO TOWN AND DID MINOR DAMAGE TO TREES AND STRUCTURES. THE TORNADO APPARENTLY LIFTED NORTH OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 2:57 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WFUS54 KHGX 310945
TORHGX
TXC039-167-311015-
/O.NEW.KHGX.TO.W.0037.151031T0945Z-151031T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
445 AM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  WEST CENTRAL GALVESTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 515 AM CDT
    
* AT 444 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER LIVERPOOL...OR 7 MILES SOUTH OF ALVIN...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HILLCREST AROUND 455 AM CDT.
  ALVIN AND SANTA FE AROUND 500 AM CDT.
  SOUTHEASTERN PEARLAND...SOUTHWESTERN LEAGUE CITY...SOUTHWESTERN
  FRIENDSWOOD AND DICKINSON AROUND 515 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CHOCOLATE BAYOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2914 9547 2921 9555 2954 9527 2941 9507
TIME...MOT...LOC 0944Z 216DEG 28KT 2933 9529 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

39
1 follow-up statement
058 
WWUS54 KHGX 311000
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
500 AM CDT SAT OCT 31 2015

TXC039-167-311015-
/O.CON.KHGX.TO.W.0037.000000T0000Z-151031T1015Z/
BRAZORIA TX-GALVESTON TX-
500 AM CDT SAT OCT 31 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHEASTERN BRAZORIA AND WEST CENTRAL GALVESTON COUNTIES...
    
AT 459 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ALVIN...MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SOUTHEASTERN PEARLAND...SOUTHWESTERN LEAGUE CITY AND SOUTHWESTERN
FRIENDSWOOD AROUND 515 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CHOCOLATE BAYOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2926 9535 2931 9547 2954 9527 2941 9507
TIME...MOT...LOC 0959Z 213DEG 27KT 2943 9523 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

39

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Oct 31, 2:58 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Oct 31, 2:58 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 AM CDT SAT OCT 31 2015

.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN BOTH COVERAGE AND
INTENSITY ACROSS SOUTHEAST TEXAS EARLY THIS MORNING. ACTIVITY HAS
BEEN TRAINING ACROSS PARTS OF THE AREA...ESPECIALLY FROM NORTHERN
MATAGORDA COUNTY NORTHEASTWARD ACROSS THE EASTERN HALF OF FORT BEND
COUNTY...THE HOUSTON AREA...AND ACROSS LIBERTY COUNTY. RAINFALL RATES
OF 2 TO 4 INCHES PER HOUR ARE OCCURRING WITH THE STRONGER STORMS AND
ASSOCIATED TRAINING...AND THIS WILL LEAD TO FLASH FLOODING. THE FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM. IN ADDITION TO THE HEAVY
RAIN...THE POTENTIAL EXISTS FOR SOME STRONG/SEVERE STORMS TO DEVELOP
WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN SEVERE WEATHER
THREAT. STILL EXPECTING RAINS TO COME TO AN END FROM WEST TO EAST
AS THE DAY PROGRESSES TODAY...BUT THERE COULD BE LINGERING SHOWERS
ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA DURING THE LATE AFTERNOON
THROUGH EARLY EVENING HOURS. WITH MID/UPPER LEVEL LOW PRESSURE SLOWLY
WORKING ITS WAY EASTWARD ACROSS THE STATE TONIGHT AND ON SUNDAY...CANNOT
RULE OUT THE POSSIBILITY OF SOME SHOWERS AND/OR THUNDERSTORM DEVELOPMENT
WITH THE GREATEST CHANCES PROBABLY IN OUR FAR NORTHEAST COUNTIES.
ONCE THE LOW MOVES OUT OF THE AREA...WE WILL SEE A COUPLE OF QUIET
DAYS WITH LOWS GENERALLY IN THE 50S AND HIGHS GENERALLY IN THE 70S.
WARMER TEMPERATURES AND A CHANCE OF RAIN CAN BE EXPECTED FOR THE
SECOND HALF OF THE WEEK AS ONSHORE WINDS RETURN TO THE AREA AND
MOISTURE LEVELS RISE ONCE AGAIN. THE NEXT COLD FRONT IS EXPECTED
TO MOVE INTO THE AREA NEXT WEEKEND. 42
&&

.MARINE...
THE ONSHORE PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH THIS MORNING
TO GENERALLY PRODUCE 20 TO 25 KNOT...GUSTING TO 35 KNOT...OFFSHORE
WINDS. ONCE THE GALE WARNING FALLS OFF JUST BEFORE SUNRISE...GULF
ADVISORY CONDITIONS WILL PERSIST THROUGH THE MORNING...CAUTION FLAGS
FOR BOTH BAYS. AS THE SOUTHERN TEXAS SURFACE LOW LIFTS UP ACROSS THE
TEXAS COASTLINE THROUGH THE DAY...OVERALL WINDS AND SEAS WILL WEAKEN
IN RESPONSE TO THE WEAKER GRADIENT. AREAWIDE RAIN WITH THUNDERSTORMS
WILL QUICKLY STRENGTHEN WINDS AND CHURN UP ROUGH SEAS AS LATE AS
EARLY SUNDAY. ONCE THIS LOW MOVES NORTHEAST SUNDAY...A TRAILING COLD
FRONT WILL VEER WINDS AROUND TO OFFSHORE. THESE LIGHT NORTHERLIES
WILL VEER BACK AROUND TO ONSHORE TUESDAY...OR ONCE EASTERN U.S. HIGH
PRESSURE ESTABLISHES ITSELF AND EXPANDS BACK ACROSS THE NORTHERN
GULF WATERS. WEAK SOUTHWESTERN DISTURBANCES RIDING UP THE WESTERN
PERIPHERY OF A GULF-CENTERED MID-UPPER LEVEL RIDGE WILL INCREASE
WEDNESDAY'S RAIN CHANCES. THE NEXT CHANCE OF PRECIPITATION WILL BE
FRIDAY AHEAD OF THE NEXT COLD FRONTAL PASSAGE. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      78  59  75  55  78 /  80  20  20  10   0
HOUSTON (IAH)              80  63  76  57  78 /  90  20  20  10   0
GALVESTON (GLS)            78  67  75  65  74 /  90  30  20  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
     CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
     HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 7 AM THIS MORNING TO 1
     PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON
     BAY.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
     20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM CDT THIS AFTERNOON
     THROUGH THIS EVENING FOR THE FOLLOWING ZONES: WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     GALE WARNING UNTIL 4 AM CDT EARLY THIS MORNING FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...42
AVIATION/MARINE...31
Hazardous weather outlook, Oct 31, 4:09 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
409 AM CDT SAT OCT 31 2015

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-011300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
409 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST TEXAS THIS MORNING WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. FLASH FLOODING IS POSSIBLE
WHERE ANY TRAINING OCCURS. IN ADDITION TO HEAVY RAINFALL...STRONG
TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND ISOLATED TORNADOES
THE PRIMARY SEVERE WEATHER THREAT. RAINS WILL COME TO AN END FROM WEST
TO EAST AS THE DAY PROGRESSES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

In the hours before

Local storm report, Oct 31, 1:08 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
108 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     COASTAL FLOOD    16 S STOWELL            29.55N  94.39W
10/31/2015                   GALVESTON          TX   EMERGENCY MNGR

            WATER WITH DEBRIS ON THE ROAD FOR APPROXIMATELY 2 MILES
            NEAR THE INTERSECTION OF HIGHWAYS 124 AND 87 IN HIGH
            ISLAND. TXDOT HAS THE ROAD SHUT DOWN WITH SIGNS IN
            PLACE. CALL FROM GALVESTON COUNTY EMC.

&&

EVENT NUMBER HGX1500516

42
Local storm report, Oct 31, 3:20 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
320 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      1 NE BROOKSIDE VILLAGE  29.60N  95.30W
10/31/2015                   HARRIS             TX   COUNTY OFFICIAL

            FLOODING REPORTED IN AND AROUND THE HOUSTON
            AREA...ESPECIALLY NEAR THE INTERSTATE 610 SOUTH LOOP.

&&

EVENT NUMBER HGX1500517

42
Local storm report, Oct 31, 4:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
400 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
10/31/2015                   HARRIS             TX   AMATEUR RADIO

            HOUSTON FIRE DEPT CONDUCTING HIGH WATER RESCUES IN
            SOUTHEAST HOUSTON. REPORTS OF 3-4 INCHES OF WATER
            ENTERING FIRE STATION 26 NEAR TELEPHONE AND BELLFORT.

&&

EVENT NUMBER HGX1500518

BLOOD
Special weather statement, Oct 31, 4:37 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
437 AM CDT SAT OCT 31 2015

TXZ195>197-311100-
BURLESON TX-WASHINGTON TX-BRAZOS TX-
437 AM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR BRAZOS...BURLESON AND WESTERN
WASHINGTON COUNTIES UNTIL 600 AM CDT...

AT 433 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROSEBUD TO 6 MILES
WEST OF FEDOR TO NEAR KINGSBURY...AND MOVING EAST AT 30 MPH. THIS
LINE IS EXPECTED TO MOVE INTO THE WESTERN PARTS OF BURLESON...
BRAZOS...AND WASHINGTON COUNTIES BETWEEN 445 AM AND 545 AM.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...CALDWELL...SOMERVILLE...SNOOK...KURTEN...
BURTON...WIXON VALLEY...KYLE FIELD...LAKE SOMERVILLE DAM...
WELLBORN...DEANVILLE...CHRIESMAN...QUARRY AND LYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO BRIEF LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.

&&

LAT...LON 3073 9662 3070 9656 3074 9646 3091 9635
      3096 9625 3060 9620 3006 9662 3015 9665
      3016 9669 3016 9679 3020 9674 3024 9673
      3025 9669 3030 9664 3032 9669 3032 9674
      3039 9679 3047 9690 3049 9690 3054 9692
TIME...MOT...LOC 0933Z 244DEG 27KT 3112 9699 3033 9716 2958 9778

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:56 PM CDTGale WarningHGX6 hr
Oct 30, 9:56 PM CDTSmall Craft AdvisoryHGX24 hr
Oct 31, 12:32 AM CDTAreal Flood AdvisoryHGXMatagorda, Wharton118 min
Oct 31, 1:06 AM CDTAreal Flood AdvisoryHGXHarris114 min
Oct 31, 2:27 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris, Matagorda, Wharton2 hr
Oct 31, 2:46 AM CDTSpecial Marine WarningHGX44 min
Oct 31, 2:51 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris3 hr
Oct 31, 3:01 AM CDTTornado WarningHGXBrazoria, Fort Bend, Galveston, Harris44 min
Oct 31, 3:06 AM CDTTornado WarningHGXBrazoria, Matagorda24 min
Oct 31, 3:27 AM CDTTornado WarningHGXBrazoria, Matagorda48 min
Oct 31, 3:51 AM CDTRiver Flood WarningHGXHarris24 hr
Oct 31, 3:59 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Montgomery3 hr
Oct 31, 4:14 AM CDTTornado WarningHGXBrazoria31 min
Oct 31, 4:37 AM CDTSpecial Weather StatementHGXBrazos, Burleson83 min
Oct 31, 4:59 AM CDTRiver Flood WarningHGXHarris14 hr
Oct 31, 5:07 AM CDTTornado WarningHGXBrazoria, Galveston, Harris23 min
Oct 31, 5:18 AM CDTTornado WarningHGXBrazoria, Galveston, Harris27 min
Oct 31, 5:29 AM CDTTornado WarningHGXChambers, Harris, Liberty46 min
Oct 31, 5:35 AM CDTTornado WarningHGXBrazoria, Galveston, Harris25 min
Oct 31, 6:07 AM CDTFlash Flood WarningHGXHarris53 min
Oct 31, 6:07 AM CDTSpecial Weather StatementHGXGrimes, Madison, Washington53 min
Oct 31, 6:15 AM CDTTornado WarningHGXChambers, Harris, Liberty30 min
Oct 31, 6:44 AM CDTCoastal Flood AdvisoryHGXBrazoria, Chambers, Galveston3 hr
Oct 31, 6:55 AM CDTTornado WarningHGXChambers, Harris, Liberty35 min
Oct 31, 7:03 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Harris, Liberty3 hr
Oct 31, 7:12 AM CDTSpecial Weather StatementHGXFort Bend, Harris48 min
Oct 31, 7:49 AM CDTFlash Flood WarningHGXLiberty, Montgomery, Polk, San Jacinto116 min
Oct 31, 8:14 AM CDTRiver Flood WarningHGXGalveston, Harris48 hr
Oct 31, 8:16 AM CDTTornado WarningHGXHarris, Liberty, Montgomery29 min
Oct 31, 8:33 AM CDTFlash Flood WarningHGXLiberty, Montgomery, Polk, San Jacinto87 min
Oct 31, 9:19 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton3 days
Oct 31, 9:33 AM CDTRiver Flood WarningHGXHarris24 hr
Oct 31, 9:39 AM CDTRiver Flood WarningHGXHarris13 hr
Oct 31, 9:47 AM CDTRiver Flood WarningHGXChambers, Liberty24 days
Oct 31, 9:47 AM CDTRiver Flood WarningHGXChambers, Liberty28 days
Oct 31, 9:55 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more110 min
Oct 31, 9:58 AM CDTRiver Flood WarningHGXMatagorda, Wharton57 hr
Oct 31, 10:32 AM CDTRiver Flood WarningHGXHarris15 hr
Oct 31, 10:54 AM CDTRiver Flood WarningHGXHarris8 hr
Oct 31, 11:51 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty114 min
Oct 31, 11:52 AM CDTRiver Flood WarningHGXHarris11 hr
Oct 31, 11:52 AM CDTRiver Flood WarningHGXHarris20 hr
Oct 31, 11:52 AM CDTRiver Flood WarningHGXHarris17 hr
Oct 31, 12:42 PM CDTFlash Flood WarningHGXGalveston2 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXBrazoria, Harris31 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXGalveston, Harris43 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXGalveston, Harris24 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXHarris6 hr
Oct 31, 1:53 PM CDTAreal Flood WarningHGXChambers, Harris, Liberty112 min
Oct 31, 4:20 PM CDTRiver Flood WarningHGXBrazoria28 hr
Oct 31, 4:20 PM CDTRiver Flood WarningHGXLiberty, Polk57 hr
Oct 31, 4:20 PM CDTRiver Flood WarningHGXGalveston, Harris24 hr
Oct 31, 4:20 PM CDTRiver Flood WarningHGXColorado, Wharton3 days

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.